# SDR DU4R2007093

- Difficulty date: April 16, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1460 S29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AROUND RIVET IN AFT CARGO PIT JUST FWD OF BS 1460 AT S-29L.  REPAIRED BY REMOVING AND REPLACING FABRICATED STRINGER SPLICE 12 BY 3 FROM 7075-T6 .090 IAW B757 SRM 53-00-02, 51-20-01 AND 53-60-03.
